Alert archive / New York / Special Marine Warnings in 2021
Special Marine Warning 40, NWS Buffalo, NY
NWS Buffalo, NY issued this special marine warning at Jul 8, 2021, 4:37 PM EDT. It was in force for 53 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2021, 4:37 PM EDT (20:37 UTC)
- Expired
- Jul 8, 2021, 5:30 PM EDT
- In force
- 53 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 34.0 mph
The radar
The Ft Drum radar (KTYX), 41 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 5:27 PM EDT | TSTM WND DMG | 1 E Sackets Harbor, NY | SEVERAL TREES AND WIRES DOWN REPORTED IN THE TOWN OF HOUNSFIELD. |
| Jul 8, 5:38 PM EDT | TSTM WND DMG | Dexter, NY | SEVERAL TREES DOWN AND DAMAGE TO CAMPER TENTS AT BLACK RIVER BAY CAMPGROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.6 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 99 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 725 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
750
WHUS51 KBUF 082037
SMWBUF
LOZ044-045-064-065-082130-
/O.NEW.KBUF.MA.W.0040.210708T2037Z-210708T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Buffalo NY
437 PM EDT Thu Jul 8 2021
The National Weather Service in Buffalo has issued a
* Special Marine Warning for...
Lake Ontario from Oswego to Chaumont Bay...
* Until 530 PM EDT.
* At 436 PM EDT, a strong thunderstorm was located over Oswego,
moving northeast at 40 knots.
HAZARD...Wind gusts 34 knots or greater.
SOURCE...Radar.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
* Locations impacted include...
Pillar Point, Oswego, Mexico Bay, Southwick Beach, Henderson
Harbor, Westcott Beach, Chaumont Bay, Selkirk Beach, Stony Point,
Sandy Island Beach, Black River Bay, Sackets Harbor and North Pond.
LAT...LON 4395 7602 4393 7608 4387 7609 4382 7618
4371 7616 4368 7611 4365 7610 4361 7615
4356 7616 4351 7619 4348 7629 4349 7640
4341 7654 4346 7674 4412 7619 4406 7606
4403 7602 4397 7600
TIME...MOT...LOC 2036Z 217DEG 38KT 4347 7650
HAIL...0.00IN
WIND...>34KTS
$$
Apffel2 follow-up statements
484
FZUS71 KBUF 082117
MWSBUF
Marine Weather Statement
National Weather Service Buffalo NY
517 PM EDT Thu Jul 8 2021
LOZ044-064-082126-
/O.CAN.KBUF.MA.W.0040.000000T0000Z-210708T2130Z/
517 PM EDT Thu Jul 8 2021
...THE SPECIAL MARINE WARNING IS CANCELLED...
The affected areas were...
Lake Ontario from Oswego to North Pond...
The thunderstorm has moved out of the warned area and no longer
poses a significant threat to boaters.
LAT...LON 4395 7602 4393 7608 4387 7609 4382 7618
4372 7616 4371 7615 4382 7644 4412 7619
4406 7606 4403 7602 4397 7600
TIME...MOT...LOC 2116Z 217DEG 38KT 4380 7616
$$
LOZ045-065-082130-
/O.CON.KBUF.MA.W.0040.000000T0000Z-210708T2130Z/
517 PM EDT Thu Jul 8 2021
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 530 PM EDT...
For the following areas...
Lake Ontario from North Pond to Chaumont Bay...
At 516 PM EDT, a strong thunderstorm was located near Southwick
Beach, or 17 nm north of Mexico Bay. The strong thunderstorm was
nearly stationary.
HAZARD...Wind gusts 34 knots or greater.
SOURCE...Radar indicated.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
Locations impacted include...
Pillar Point, Black River Bay, Southwick Beach, Sackets Harbor,
Henderson Harbor, Westcott Beach, Chaumont Bay and Stony Point.
LAT...LON 4395 7602 4393 7608 4387 7609 4382 7618
4372 7616 4371 7615 4382 7644 4412 7619
4406 7606 4403 7602 4397 7600
TIME...MOT...LOC 2116Z 217DEG 38KT 4380 7616
HAIL...0.00IN
WIND...>34KTS
$$
Apffel728
FZUS71 KBUF 082132
MWSBUF
Marine Weather Statement
National Weather Service Buffalo NY
532 PM EDT Thu Jul 8 2021
LOZ045-065-082142-
/O.EXP.KBUF.MA.W.0040.000000T0000Z-210708T2130Z/
532 PM EDT Thu Jul 8 2021
...THE SPECIAL MARINE WARNING EXPIRED AT 530 PM EDT...
The affected areas were...
Lake Ontario from Oswego to North Pond...
The thunderstorm has moved out of the area and no longer poses a
significant threat to boaters.
LAT...LON 4395 7602 4393 7608 4387 7609 4382 7618
4372 7616 4371 7615 4382 7644 4412 7619
4406 7606 4403 7602 4397 7600
TIME...MOT...LOC 2132Z 217DEG 38KT 4393 7603
$$
HSKWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special marine warning went out at Jul 8, 2:40 PM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jul 8, 2:40 PM EDT, 1 hour 57 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 240 PM EDT Thu Jul 8 2021 .SYNOPSIS... Widespread showers and thunderstorms will plague the area through the evening hours as a system pushes a front through. A weak trailing system will allow for lingering chances of showers into Friday before drier weather advances into the area. Unsettled and humid conditions resume by the start of next week. && .NEAR TERM /THROUGH FRIDAY/... PWAT values have surged to near 2 inches today ahead of a cold front that is currently slicing through central Ohio toward the GTA. This will cross WNY this evening and CNY thereafter bringing a bout of heavy rainfall with embedded thunder as it does so. Behind this front, stratus is blanketing the upper lakes and should advect into the area on CAA, resulting in a continuation of the cloudy conditions. A secondary wave in NW flow aloft will traverse the area on Friday with a minimum in the H5 temperatures. This will result in showers blossoming inland from the Great Lakes and moving off to the ESE in the mean layer flow. These will be scattered in nature, and the majority of Friday is likely to be dry. && .SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/... Surface high pressure will begin to build into our region from the west as the moist airmass continues to push off to the east Friday night. This will provide mostly dry conditions overnight, with only a chance of a lingering shower or two. Overnight low temperatures will be in the 50s to low 60s across the Lake Plains. Though most areas on Saturday should also see rain-free conditions, a few light showers may pop-up in the afternoon hours. Weak cold air advection in the mid-levels combined with daytime surface heating will steepen lapse rates as a relatively weak upper level jet passes over the area in the afternoon hours, which may provide the little bit of extra forcing to sour an entirely dry forecast. Nonetheless, very limited moisture, weak flow through the column and subsidence courtesy of surface high pressure should limit shower coverage. Temperatures on Saturday will peak near or just below climatological normals for this time of year. Any showers that develop should quickly die out as daytime heating falls off. Cloud cover should initially diminish as well, allowing for temperatures to again drop into the lower 60s and 50s across the region. However, temperatures will begin to moderate as mid and high level clouds begin to build into our region in the second half of Saturday Night. A surface warm front pushing towards our region from the South will bring another period of active weather beginning on Sunday. Rain showers along the front along with with diffluent flow aloft will gradually spread from south to north across the region. More widespread shower activity will reach the NY/PA border in the early afternoon and overspread much of the area shortly thereafter, lasting right through Sunday night. Low level warm air advection should limit lapse rates and overall CAPE, but abundant moisture with PWATs close to 2" will bring the chance for some steady rain and a possibly a few rumbles of thunder in the afternoon. Temperatures will again be near normal during the day Sunday, but a warm overnight is in store with temps in the mid 60s, a bit cooler east of Lake Ontario. && .LONG TERM /SUNDAY THROUGH THURSDAY/... An upper level ridge off the southeast U.S. coast Monday will build northward and span the eastern seaboard by mid-week. A warm front will be track from south to north across western and north central NY early in the week. Temperatures and dewpoints will increase with daily chances for showers and thunderstorms. A shortwave trough near the Upper Great Lakes is forecast to stay to the west as the strong upper level ridge stays across the Northeast through Tuesday. This should keep widespread severe risk low. The ridge should start to break down Wednesday and Thursday and the chance for showers and thunderstorms continue with an increase in southerly flow. High temperatures will average in the low to mid 80s Monday to the mid to upper 80s Tuesday-Thursday. Low temperatures will average in the mid to upper 60s. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... Widespread IFR in heavy rain showers with embedded thunder are likely as a cold front moves across the sites this evening. A brief period of increased cigs may follow the front before cold advection brings widespread IFR cigs back over all the sites overnight and into Friday morning. Outlook... Friday...Improving to MVFR/VFR with diminishing chances for showers. Saturday...VFR. A chance of showers over the far west. Sunday...VFR. Monday...VFR/MVFR with a chance of showers and thunderstorms. Tuesday...VFR/MVFR with a chance of showers and thunderstorms. && .MARINE... A cold front is moving across Lake Erie and will traverse Lake Ontario this evening. A period of gusty showers and thunderstorms will be possibly along this, otherwise winds and waves should stay below small craft criteria. Showers and thunderstorms will taper off from west to east tonight with only a few nuisance showers possible on Friday. Looking ahead to the upcoming weekend...gentle to occasionally moderate winds on Saturday will be accompanied by negligible wave action. While winds and waves should not be an issue on Sunday... conditions will once again deteriorate with some showers and thunderstorms becoming likely. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...Fries/RSH NEAR TERM...Fries SHORT TERM...PP LONG TERM...HSK AVIATION...Fries MARINE...Fries/RSH
Hazardous weather outlook, Jul 8, 5:32 AM EDT, 11 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 532 AM EDT Thu Jul 8 2021 NYZ001>008-010>014-019>021-085-090945- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis- Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua- Cattaraugus-Allegany-Southern Erie- 532 AM EDT Thu Jul 8 2021 This Hazardous Weather Outlook is for western and north central New York. .DAY ONE...Today and tonight. Showers and thunderstorms today will produce localized heavy rainfall. While most areas will pick up an average of a half inch of rain...some sites will receive one to two inches in under an hours time. There is also the risk that some of the stronger thunderstorms could produce wind gusts in excess of 40 mph. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-090945- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 532 AM EDT Thu Jul 8 2021 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Special weather statement, Jul 8, 1:40 PM EDT, 2 hours 57 minutes before
Special Weather Statement
National Weather Service Buffalo NY
140 PM EDT Thu Jul 8 2021
NYZ001-010-081815-
Niagara-Northern Erie-
140 PM EDT Thu Jul 8 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL ERIE AND NIAGARA
COUNTIES...
At 139 PM EDT, a thunderstorm was located over Grand Island, moving
northeast at 40 mph. This storm will produce torrential downpours
that may result in ponding of water in poor drainage areas.
Locations impacted include...
Niagara Falls, North Tonawanda, Lockport, Tonawanda, Grand Island,
Newfane, Lewiston, Sanborn, Wilson, Barker, Cambria Center, Olcott,
Pendleton Center, Ransomville, and Appleton.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4311 7906 4312 7907 4314 7904 4320 7905
4333 7896 4334 7891 4340 7842 4337 7846
4336 7846 4294 7891 4296 7893 4296 7896
4299 7901 4302 7902 4306 7900 4308 7908
TIME...MOT...LOC 1739Z 222DEG 35KT 4306 7897
HitchcockSpecial weather statement, Jul 8, 2:18 PM EDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Buffalo NY
218 PM EDT Thu Jul 8 2021
NYZ001-002-081900-
Orleans-Niagara-
218 PM EDT Thu Jul 8 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN NIAGARA AND ORLEANS
COUNTIES...
At 217 PM EDT, a thunderstorm was located near Middleport, moving
northeast at 35 mph. This storm will produce torrential downpours
that may result in ponding of water in poor drainage areas.
Locations impacted include...
Lockport, Medina, Albion, Middleport, Waterport, Point Breeze, Kent,
Ridgeway, Shelby, Gaines, Kendall, Lyndonville, Fancher, Gasport,
Knowlesville, and Wolcottsville.
LAT...LON 4342 7842 4342 7808 4334 7799 4324 7806
4313 7841 4313 7846 4311 7846 4310 7848
4313 7880
TIME...MOT...LOC 1817Z 228DEG 31KT 4326 7846
HitchcockSpecial weather statement, Jul 8, 3:08 PM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Buffalo NY
308 PM EDT Thu Jul 8 2021
NYZ001-010-082015-
Niagara-Northern Erie-
308 PM EDT Thu Jul 8 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ERIE AND NIAGARA
COUNTIES...
At 308 PM EDT, a strong thunderstorm was located 9 miles southwest of
Niagara Falls, moving northeast at 30 mph.
Locations impacted include...
Niagara Falls, North Tonawanda, Lockport, Grand Island, Newfane,
Lewiston, Youngstown, Middleport, Fort Niagara State Park, Sanborn,
Wilson, Barker, Cambria Center, Olcott, Pendleton Center,
Ransomville, Gasport, Model City and Appleton.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4311 7906 4312 7907 4314 7904 4317 7905
4326 7906 4334 7893 4340 7864 4341 7854
4319 7846 4299 7902 4302 7902 4306 7900
4307 7901 4308 7908
TIME...MOT...LOC 1908Z 236DEG 27KT 4303 7923
HSKSpecial weather statement, Jul 8, 3:34 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Buffalo NY
334 PM EDT Thu Jul 8 2021
NYZ001-010-082015-
Niagara-Northern Erie-
334 PM EDT Thu Jul 8 2021
...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN ERIE AND
SOUTHEASTERN NIAGARA COUNTIES...
At 334 PM EDT, a strong thunderstorm was located 7 miles southwest
of Grand Island, or 9 miles west of Kenmore, moving east at 30 mph.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Locations impacted include...
Buffalo, Cheektowaga, West Seneca, North Tonawanda, Clarence,
Lackawanna, Kenmore, Depew, Amherst, Tonawanda, Lancaster,
Williamsville, Grand Island, Pendleton, Akron, Small Boat Harbor,
Erie Basin Marina, Blasdell, Woodlawn Beach State Park and Clarence
Center.
This includes Interstate 90 between exits 55 and 49.
LAT...LON 4320 7847 4292 7848 4278 7890 4280 7892
4283 7893 4291 7890 4293 7891 4296 7893
4296 7896 4298 7901 4300 7902
TIME...MOT...LOC 1934Z 261DEG 26KT 4294 7906
HSKSpecial weather statement, Jul 8, 4:16 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Buffalo NY
416 PM EDT Thu Jul 8 2021
NYZ005-006-082100-
Oswego-Northern Cayuga-
416 PM EDT Thu Jul 8 2021
...A STRONG THUNDERSTORM WILL AFFECT CAYUGA AND OSWEGO COUNTIES...
At 416 PM EDT, a strong thunderstorm was located over Lysander, or
near Fulton, moving northeast at 40 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Oswego, Fulton, Sandy Island Beach State Park, Lysander, Pulaski,
Central Square, Selkirk Shores State Park, Mexico Point State Park,
Nine Mile Point, Battle Island State Park, Hastings, Scriba, Volney,
Richland, Constantia, West Monroe, Palermo, New Haven, Phoenix and
Minetto.
This includes Interstate 81 between exits 32 and 36.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4348 7581 4333 7589 4322 7609 4327 7620
4322 7619 4320 7621 4324 7627 4321 7626
4320 7628 4323 7631 4323 7646 4319 7648
4329 7665 4357 7641 4357 7628 4372 7627
4349 7575 4347 7576
TIME...MOT...LOC 2016Z 220DEG 36KT 4326 7648
ApffelSpecial weather statement, Jul 8, 4:29 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Buffalo NY
429 PM EDT Thu Jul 8 2021
NYZ003-004-082130-
Wayne-Monroe-
429 PM EDT Thu Jul 8 2021
...A STRONG THUNDERSTORM WILL PRODUCE VERY HEAVY RAINFALL
ACROSS WESTERN WAYNE AND CENTRAL MONROE COUNTIES...
At 428 PM EDT, strong thunderstorms were moving across the area
producing very heavy rainfall.
Locations impacted include...
Rochester, Greece, Irondequoit, Chili, East Rochester, Webster,
Fairport, Brighton, Gates-North Gates, Henrietta, Penfield,
Spencerport, Scottsville, Charlotte, Pittsford, Union Hill, Strong
Memorial Hospital, North Chili, Martin and Rochester International
Airport.
This includes the following highways...
Interstate 390 near exit 12.
Interstate 90 near exit 46.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4304 7788 4337 7772 4328 7754 4332 7738
4333 7730 4332 7727 4299 7753
TIME...MOT...LOC 2028Z 214DEG 5KT 4317 7767
ApffelThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:04 PM EDT | Special Weather Statement | BUF | Allegany, Cattaraugus, Chautauqua | 56 min |
| Jul 7, 8:39 PM EDT | Flash Flood Warning | BUF | Allegany | 3 hr |
| Jul 8, 12:48 PM EDT | Special Weather Statement | BUF | Niagara | 27 min |
| Jul 8, 1:40 PM EDT | Special Weather Statement | BUF | Niagara | 35 min |
| Jul 8, 2:18 PM EDT | Special Weather Statement | BUF | Orleans | 42 min |
| Jul 8, 3:08 PM EDT | Special Weather Statement | BUF | Niagara | 67 min |
| Jul 8, 3:23 PM EDT | Special Marine Warning | BUF | 37 min | |
| Jul 8, 3:34 PM EDT | Special Weather Statement | BUF | Erie | 41 min |
| Jul 8, 3:41 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Niagara | 48 min |
| Jul 8, 3:48 PM EDT | Special Marine Warning | BUF | 57 min | |
| Jul 8, 4:13 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Niagara, Orleans | 32 min |
| Jul 8, 4:16 PM EDT | Special Weather Statement | BUF | Oswego | 44 min |
| Jul 8, 4:26 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 49 min |
| Jul 8, 4:29 PM EDT | Special Weather Statement | BUF | Monroe | 61 min |
| Jul 8, 4:45 PM EDT | Special Weather Statement | BUF | Genesee, Monroe | 30 min |
| Jul 8, 4:53 PM EDT | Flash Flood Warning | BUF | Monroe, Wayne | 3 hr |
| Jul 8, 5:09 PM EDT | Special Weather Statement | BUF | Lewis | 51 min |
| Jul 8, 5:12 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 63 min |
| Jul 8, 6:15 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis | 60 min |
| Jul 8, 7:52 PM EDT | Special Weather Statement | BUF | Lewis | 38 min |
Nearby
Special Marine Warnings in New York, 2021Every special marine warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.